Couldn't find what you looking for?

TRY OUR SEARCH!

I went to the doctor because i hadnt had a period in 3 1/2 months, and my dr. said i wasnt pregnant so she put me on birth controll; when i got to the white pills i had my period like i was suppose to but then i am still bleeding now and ive started a new pack an after next week im suppose to have another period but i still havent stopped bleeding. Is there something wrong? ?

Loading...

Hi honey! Whats it sounds like to me is that you could have PCOS - poly cystic ovarian syndrome - it can cause cestation of periods and also depending on your pill cause Dysfunctional Uterine Bleeding! I would suggest that you need a transvaginal ultrasound - to see if you have ovarian cysts! then have him/her put you on Progesterone only pills! One thing to note there is usually a 3 month "period" of your body getting used to the new pill! So make an appointment with your doctor and tell him about your bleeding OK? Good luck and please let me know how you make out! BIG HUGS!
Reply

Loading...